MathSciNet Relay Station
MathSciNet bibliographic data
MR438318 54H25
Singh, S. P.; Meade, B. A. On common fixed point theorems. Bull. Austral. Math. Soc. 16 (1977), no. 1, 49–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement